# SDR QXEA200800214

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - SUSPECT CORROSION ON RIGHT INBOARD SEAT TRACK TOP SIDE AT APPROXIMATELY STATION X669.0.   REMOVED SEAT TRACK AND INSTALLED NEW TRACK IAW Q400 RD8/4-53-884, Q400 SRM 51-42-05.
